American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information   
View Article: PDF

[2] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information   
View Article: PDF

[4] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information   
View Article: PDF

[5] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information   
View Article: PDF

[6] Young-Hoon Kiem and Jun Li. Localizing virtual cycles by cosections. J. Amer. Math. Soc. 26 (2013) 1025-1050.
Abstract, references, and article information   
View Article: PDF

[7] Olivia Dumitrescu, Motohico Mulase, Brad Safnuk and Adam Sorkin. The spectral curve of the Eynard-Orantin recursion via the Laplace transform. Contemporary Mathematics 593 (2013) 263-315.
Book volume table of contents   
View Article: PDF

[8] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information   
View Article: PDF

[9] Alexandra Popa. The genus one Gromov-Witten invariants of Calabi-Yau complete intersections. Trans. Amer. Math. Soc. 365 (2013) 1149-1181.
Abstract, references, and article information   
View Article: PDF

[10] Junho Lee. Sum formulas for local Gromov-Witten invariants of spin curves. Trans. Amer. Math. Soc. 365 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[11] Amin Gholampour and Hsian-Hua Tseng. On Donaldson-Thomas invariants of threefold stacks and gerbes. Proc. Amer. Math. Soc. 141 (2013) 191-203.
Abstract, references, and article information   
View Article: PDF

[12] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[13] Florian Block. Counting algebraic curves with tropical geometry. Contemporary Mathematics 580 (2012) 41-54.
Book volume table of contents   
View Article: PDF

[14] Dominic Joyce and Yinan Song. A theory of generalized Donaldson--Thomas invariants. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[15] Tom Bridgeland. Hall algebras and curve-counting invariants. J. Amer. Math. Soc. 24 (2011) 969-998. MR 2813335.
Abstract, references, and article information   
View Article: PDF

[16] Xiaobo Liu. On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011) 2939-2953. MR 2775793.
Abstract, references, and article information   
View Article: PDF

[17] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information   
View Article: PDF

[18] Renzo Cavalieri and Stephanie Yang. Tautological pairings on moduli spaces of curves. Proc. Amer. Math. Soc. 139 (2011) 51-62. MR 2729070.
Abstract, references, and article information   
View Article: PDF

[19] A. Klemm, D. Maulik, R. Pandharipande and E. Scheidegger. Noether-Lefschetz theory and the Yau-Zaslow conjecture. J. Amer. Math. Soc. 23 (2010) 1013-1040. MR 2669707.
Abstract, references, and article information   
View Article: PDF

[20] Anca M. Mustata and Andrei Mustata. Universal relations on stable map spaces in genus zero. Trans. Amer. Math. Soc. 362 (2010) 1699-1720. MR 2574874.
Abstract, references, and article information   
View Article: PDF

[21] R. Pandharipande and R. P. Thomas. Stable pairs and BPS invariants. J. Amer. Math. Soc. 23 (2010) 267-297. MR 2552254.
Abstract, references, and article information   
View Article: PDF

[22] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF

[23] Daewoong Cheong. Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity. Trans. Amer. Math. Soc. 361 (2009) 5505-5537. MR 2515821.
Abstract, references, and article information   
View Article: PDF

[24] Davesh Maulik and Alexei Oblomkov. Quantum cohomology of the Hilbert scheme of points on $\mathcal {A}_n$-resolutions. J. Amer. Math. Soc. 22 (2009) 1055-1091. MR 2525779.
Abstract, references, and article information   
View Article: PDF

[25] Aleksey Zinger. The reduced genus $1$ Gromov-Witten invariants of Calabi-Yau hypersurfaces. J. Amer. Math. Soc. 22 (2009) 691-737. MR 2505298.
Abstract, references, and article information   
View Article: PDF

[26] Y.-P. Lee; with Appendix A by Y. Iwao and Y.-P. Lee. Invariance of tautological equations II: Gromov-Witten theory. J. Amer. Math. Soc. 22 (2009) 331-352. MR 2476776.
Abstract, references, and article information   
View Article: PDF

[27] Aaron Bertram, Renzo Cavalieri and Gueorgui Todorov. Evaluating tautological classes using only Hurwitz numbers. Trans. Amer. Math. Soc. 360 (2008) 6103-6111. MR 2425705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Pandharipande, J. Solomon and J. Walcher. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008) 1169-1209. MR 2425184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leonardo Constantin Mihalcea. Giambelli formulae for the equivariant quantum cohomology of the Grassmannian. Trans. Amer. Math. Soc. 360 (2008) 2285-2301. MR 2373314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2